TITLE

SQUARE FUNCTION ESTIMATES IN SPACES OF HOMOGENEOUS TYPE AND ON UNIFORMLY RECTIFIABLE EUCLIDEAN SETS

AUTHOR(S)
HOFMANN, STEVE; MITREA, DORINA; MITREA, MARIUS; MORRIS, ANDREW J.
PUB. DATE
January 2014
SOURCE
Electronic Research Announcements in Mathematical Sciences;2014, Vol. 21, p8
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We announce a local T(b) theorem, an inductive scheme, and Lp extrapolation results for L2 square function estimates related to the analysis of integral operators that act on Ahlfors–David regular sets of arbitrary codimension in ambient quasi-metric spaces. The inductive scheme is a natural application of the local T(b) theorem and it implies the stability of L2 square function estimates under the so-called big pieces functor. In particular, this analysis implies Lp and Hardy space square function estimates for integral operators on uniformly rectifiable subsets of the Euclidean space.
ACCESSION #
96805925

 

Related Articles

  • Positive almost periodic solutions of some convolution equations. Corduneanu, Silvia-Otilia // Positivity;Dec2010, Vol. 14 Issue 4, p623 

    Consider a Hausdorff σ-compact, locally compact abelian group G. We are looking for positive almost periodic solutions of the following functional equation: In this context μ is a positive almost periodic measure on G, A is a uniformly continuous function on $${{\mathbb R}}$$ and M[ μ(...

  • WHITNEY-TYPE EXTENSIONS IN QUASI-METRIC SPACES. ALVARADO, RYAN; MITREA, IRINA; MITREA, MARIUS // Communications on Pure & Applied Analysis;Jan2013, Vol. 12 Issue 1, p59 

    We discuss geometrical scenarios guaranteeing that functions defined on a given set may be extended to the entire ambient, with preservation of the class of regularity. This extends to arbitrary quasi-metric spaces work done by E.J. McShane in the context of metric spaces, and to geometrically...

  • Completeness of hyperspaces of compact subsets of quasi-metric spaces. Ali-Akbari, M.; Pourmahdian, M. // Acta Mathematica Hungarica;May2010, Vol. 127 Issue 3, p260 

    We study the hyperspace K0( X) of non-empty compact subsets of a Smyth-complete quasi-metric space ( X, d). We show that K0( X), equipped with the Hausdorff quasi-pseudometric H d forms a (sequentially) Yoneda-complete space. Moreover, if d is a T1 quasi-metric, then the hyperspace is algebraic,...

  • Kirk's Fixed Point Theorem in Generating Spaces of Semi-Norm Family. Rano, G.; Bag, T.; Samanta, S. K. // General Mathematics Notes;Apr2014, Vol. 21 Issue 2, p1 

    In this paper, we deal with a modified slightly form of generating space of quasi-norm family and extend the Kirk's type fixed point theorem in this setting which serves as a unified form of such fixed point theorem both of classical functional analysis as well as fuzzy functional analysis.

  • A FAMILY OF SMOOTH CANTOR SETS. Garcia, Ignacio // Annales Academiae Scientiarum Fennicae. Mathematica;2011, Vol. 36 Issue 2, p21 

    We show that the Cantor set Cp associated to the sequence {1/np}n, p > 1, is a smooth attractor. Moreover, it is smoothly conjugate to the 2-p-middle Cantor set. We also study the convolution of Hausdorff measures supported on these sets and the structure and size of the sumset Cp + Cq.

  • ESSENTIAL NORM OF WEIGHTED COMPOSITION OPERATOR FROM HARDY SPACE TO WEIGHTED BERGMAN SPACE ON THE UNIT BALL. CHANG-JIN WANG; YU-XIA LIANG // Journal of Computational Analysis & Applications;Jul2015, Vol. 19 Issue 1, p959 

    In this paper, we estimate the essential norm of a weighted composition operator from Hardy space to weighted Bergman space on the unit ball in the complex N-dimensional Euclidean space. In our results, we use Carleson type measures and certain integral operators to estimate the essential norm.

  • ON THE DOMAIN OF ODDNESS OF AN INFIMAL CONVOLUTION. Glavosits, Tamás; Kézi, Csaba // Miskolc Mathematical Notes;2011, Vol. 12 Issue 1, p31 

    To illustrate a recent uniqueness result on Hahn-Banach extensions, we show that if p is a sublinear functional of a vector space X, φ is a linear functional of a subspace V of X such that φ(v) ≤ p(v) for all v ε V , and [Multiple line equation(s) cannot be represented in ASCII...

  • ON GELFAND PAIRS ASSOCIATED TO TRANSITIVE GROUPOIDS. Toure, Ibrahima; Kangni, Kinvi // Opuscula Mathematica;2013, Vol. 33 Issue 4, p751 

    Let G be a topological locally compact, Hausdorff and second countable groupoid with a Haar system and K a compact subgroupoid of G with a Haar system too. (G,K) is a Gelfand pair if the algebra of bi-K-invariant functions is commutative under convolution. In this paper, we give a...

  • REMARKS ON THE STRONG MAXIMUM PRINCIPLE FOR NONLOCAL OPERATORS. COVILLE, JÉRÔME // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    In this note, we study the existence of a strong maximum principle for the nonlocal operator M[u](x) := ∫G J(g)u(x * g-1)dμ(g) - u(x), where G is a topological group acting continuously on a Hausdorff space X and u ∈ C(X). First we investigate the general situation and derive a...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics